What can I do to feel better more than that? It really heart, how long will it take to disappear ? (photos)

Hi, i used lip fillers juvederm 3 days ago and one day later i woke up with a huge upper lip way bigger than the lower one , it was all blue and i can't even eat i can barely drink water because there is a sort of allergy in my mouth even inside of my month on my upper lip and now next to my teeth and anything that touches it it feels like burningg and a lot of painn, i went to the pharmacy, they told me to take antibiotics for 1 week and use Daktarin creme four times a day. Pls help!

Doctor Answers 5

Juvederm

Thank you for your question in regards to Juvederm. I would suggest returning to your provider who injected you to discuss your immediate response to filler. To be sure, see two or more board-certified providers in your area for a complete evaluation to make sure you are a good candidate and that it is safe for you to have treatment.
I hope this helps.


Nashville Plastic Surgeon
5.0 out of 5 stars 150 reviews

Juvederm and Lip Swelling

I would wait two weeks to see if the swelling resolves.  If not, please return to your treating physician for Vitrase to dissolve the product.  Best, Dr. Green

Swelling Post-Juvederm

Hello, z111. Most probably, it is an allergic reaction. You need to use gel or cream with glucocorticoid and antibiotic together. You don’t need dactarin cream because it is predesignated for fungal infection and you have nothing of that kind. I recommend using antibiotic per os as it was prescribed. I strongly recommend you visit the doctor who treated you with the lip filler.

Natalia Volkova, MD, PhD
Russia Dermatologist
5.0 out of 5 stars 2 reviews

How long will it take to disappear ?

You have an acute reaction to the product and this should go down on its own. My recommendation is that in addition to your pharmacist, you should go back to the surgeon who injected you to be examined but don't worry it will go down.  Hang in there.
Thanks
Dr Vasisht
South Shore Plastic Surgery 

Bhupesh Vasisht, MD
Voorhees Plastic Surgeon
5.0 out of 5 stars 75 reviews

Lip swollen and painful after juvederm

Thank you for asking about your Juvederm lip injections.

  • Please return to see the doctor who injected you.
  • You may have an allergy - or severe bruising - or a herpes outbreak that may need treatment.

Always see a Board Certified Plastic Surgeon.
Best wishes - Elizabeth Morgan MD PHD FACS

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.